RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 5, Pages 721–729 (Mi mz889)  

A nonlocal boundary value problem for the Gellerstedt equation

M. Mirsaburov

Romanovskii Mathematical Institute of the National Academy of Sciences of Uzbekistan

DOI: https://doi.org/10.4213/mzm889

Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:5, 611–617

Bibliographic databases:

UDC: 517.956.6
Received: 16.04.1997

Citation: M. Mirsaburov, “A nonlocal boundary value problem for the Gellerstedt equation”, Mat. Zametki, 67:5 (2000), 721–729; Math. Notes, 67:5 (2000), 611–617

Citation in format AMSBIB
\Bibitem{Mir00}
\by M.~Mirsaburov
\paper A~nonlocal boundary value problem for the Gellerstedt equation
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 5
\pages 721--729
\mathnet{http://mi.mathnet.ru/mz889}
\crossref{https://doi.org/10.4213/mzm889}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822620}
\zmath{https://zbmath.org/?q=an:0980.35116}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 5
\pages 611--617
\crossref{https://doi.org/10.1007/BF02676333}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088603800010}


Linking options:
  • http://mi.mathnet.ru/eng/mz889
  • https://doi.org/10.4213/mzm889
  • http://mi.mathnet.ru/eng/mz/v67/i5/p721

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:389
    Full text:102
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020